MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 CLOSED WOUND SUCTION; WOUND DRAIN

C.R. BARD, INC. (COVINGTON) -1018233 CLOSED WOUND SUCTION; WOUND DRAIN
Catalog Number 0072440
Medical Device Problem Codes Incorrect Measurement (1383); Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customer looked to review product practice in regard to the 100ml silicone closed wound evacuator being connected to wall suction.There were a few sentences in the product instruction for use that customer would like some clarity on.Customer stated the dimensions of the inlet port on bulb evacuator had been changed.They used to directly connect suction tubing to this connection and use continuous wall suction.Now that the port size had been reduced, they were no longer able to get a snug connection to wall suction.Representative advised this need to be investigated.Any changes to the device should be tested so as not to affect form, fit or function.Advised this was an off-label use of the product and bd cannot promote this use or comment on the safety or effectiveness of using this device off label.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per investigator evaluation, bd has determined that this mdr as not reportable as the reported event was confirmed as user related.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CLOSED WOUND SUCTION
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19690744
Report Number1018233-2024-04010
Device Sequence Number12779192
Product Code GCY
UDI-Device Identifier00801741050039
UDI-Public(01)00801741050039
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0072440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown